# SDR DALA2023103108966

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31988
- Aircraft time: 19,294 hours, 7,281 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3877, UPON ARRIVAL AT DEN ON 23OCT2022, MTC REPORTED BIRDSTRIKE EVENT AFFECTING THE RHS FWD FUSELAGE SKIN. THE DAMAGE CONSISTS OF A DENT CONTAINED WITHIN STRINGERS S-10R TO S-11R AND FRAMES STA 259.50 TO STA 277.00. THE DENT IS 5 UP/DN, 14 FWD/AFT AND WITH A MAX. DEPTH OF 0.253. THE DENT IS OUT OF LIMITS PER B737-900ER 53-00-01-1A FOR NUMEROUS REASONS; 1) THE DENT MAXIMUM DEPTH IS GREATER THAN 0.25"; 2) A/Y RATIO IS LESS THAN 30 AT THE DEEPEST POINT OF THE DENT; AND 3) THERE IS A CREASE PRESENT AT THE AFT EDGE OF THE DENT, JUST FWD OF STA 277.00. THE CREASE MEASURES 3.5 UP/DN. CORRECTIVE ACTION: REMOVED DAMAGED AREA, AND INSTALLED REPAIR DOUBLER, TRIPLER, AND STRUCTURAL FILLER PER ER/A 613196-14. (LP 9354118)
